Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sharp pain from right testicle to waist, diagnosed as epididymitis. Permanent cure?

i have been experiencing some sharp pain from my right testicle up to just above the waist .i visited a medical practitioner and he told me that i was suffering from epididymitis .he prescribed some antibiotics which i have been taking.the problem temporarily stops but starts again after some this problem permanently curable?does it cause impotency?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed Epididymitis and have been taking antibiotics. It takes long time for epididymitis to get cured .You have to take antibiotics and
anti inflammatory drugs at least for a month to get permanent cure. However there are chances of getting repeated episodes of epididymitis even after taking treatment. If left untreated it may cause infertility.
Answered: Mon, 25 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor